MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lens remains implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Reportedly, the subject's right eye (od) zct400 intraocular lens (iol) was 30 degrees at surgery (b)(6) 2018, but noted to be at 19 degrees at the 1-month visit on (b)(6) 2018 (11 degree rotation).The subject is doing well.No visual complaints and no additional repositioning are planned at this time.Uncorrected visual acuity (va) was 20/25 ou.And best-corrected va results were 20/15 od, 20/20 os and 20/15 for both eyes (ou).There was no patient injury reported.No additional information provided.This report pertain to right eye (od).A separate report has been submitted to left eye (os).
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as to date the lens remains implanted.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to the specifications.A search revealed that no other complaints were received from this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information was received and it was learnt that the intraocular lens (iol) was measured at 40 degrees at the 6-month follow up visit.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information received reported that at the subjects 1-year study visit, the iol axis in the right eye was measured as follows: od: 030 degrees (10 degrees from 6-month visit location of 040 degrees) there is no planned interventions as a result of the new rotation.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: product code: in the initial mdr report the wrong product code (mjp) was entered.The correct product code that should have been entered is hql.This mdr report captures the correct product code.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7629501
Report Number3011852734-2018-00108
Device Sequence Number2281676
Product Code HQL
UDI-Device Identifier05050474553842
UDI-Public(01)05050474553842(17)210913
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/22/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/13/2021
Device Model NumberZCT400
Device Catalogue NumberZCT400U165
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer06/22/2018
07/06/2018
07/09/2018
01/29/2019
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date06/29/2018
07/31/2018
08/02/2018
02/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Date Report Sent to FDA01/01/2005